# SDR SIMA20220211003

- Difficulty date: February 11, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,932 hours, 36,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT EMERGENCY FLIGHTLIGHT BRACKET IS BROKEN-C/A-DEFERRED PER MEL 25-32., AUTH# 020124M-C.
